Jump to content


Photo

feel sick


  • Please log in to reply
4 replies to this topic

#1 winter

winter
  • Members
  • 1,216 posts
  • Flag:
  • Gender:Female
  • Location:Not bad but shame about the neighbours
  • Interests:i like people to send me money.
    I know this will never happen
    but i figured it was worth a try

Posted 08 February 2008 - 03:32 AM

didnt know where else to put this.

does anyone else feel sick when they take there meds or get that 'do i have to take them' feeling at all.
its like i am having to eat something i hate or suck a lemon. they arent even big pills, i take bigger for my headaches, but that little tiny pill, its like such a job for me. i have to talk myself into it every day.

#2 paul

paul
  • Members
  • 2,608 posts
  • Flag:
  • Gender:Male
  • Location:N.W England.
  • Interests:IM into Astronomy, photography and Ancient Egypt

Posted 09 February 2008 - 03:50 PM

Hi Winter what tablets are you taking?

#3 winter

winter
  • Members
  • 1,216 posts
  • Flag:
  • Gender:Female
  • Location:Not bad but shame about the neighbours
  • Interests:i like people to send me money.
    I know this will never happen
    but i figured it was worth a try

Posted 30 September 2008 - 10:43 PM

i never did answer this did i, lol.

Thanks paul for answering, by the way i am ok now...........i get there in the end.

#4 paul

paul
  • Members
  • 2,608 posts
  • Flag:
  • Gender:Male
  • Location:N.W England.
  • Interests:IM into Astronomy, photography and Ancient Egypt

Posted 03 October 2008 - 05:56 PM

Glad you are ok , im still taking the same meds, at this rate I will be on them for good. :roll:

#5 sunnykmr234

sunnykmr234
  • Members
  • 5 posts
  • Flag:

Posted 09 October 2014 - 11:32 AM

no I never feel like that... I intake my med easily,.